Advanced search
1 file | 321.79 KB

Bi-semiorders with frontiers on finite sets

Author
Organization
Keywords
Semiorder, Biorder, UTILITY DISCRIMINATION, REPRESENTATIONS, INDIFFERENCE, Frontier, Interval order, Bi-semiorder, Conjoint measurement, DIMENSION, BIORDERS, GRAPHS, ORDERS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 321.79 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bouyssou, Denis, and Thierry Marchant. 2015. “Bi-semiorders with Frontiers on Finite Sets.” Journal of Mathematical Psychology 66: 6–15.
APA
Bouyssou, D., & Marchant, T. (2015). Bi-semiorders with frontiers on finite sets. JOURNAL OF MATHEMATICAL PSYCHOLOGY, 66, 6–15.
Vancouver
1.
Bouyssou D, Marchant T. Bi-semiorders with frontiers on finite sets. JOURNAL OF MATHEMATICAL PSYCHOLOGY. 2015;66:6–15.
MLA
Bouyssou, Denis, and Thierry Marchant. “Bi-semiorders with Frontiers on Finite Sets.” JOURNAL OF MATHEMATICAL PSYCHOLOGY 66 (2015): 6–15. Print.
@article{7051725,
  author       = {Bouyssou, Denis and Marchant, Thierry},
  issn         = {0022-2496},
  journal      = {JOURNAL OF MATHEMATICAL PSYCHOLOGY},
  keyword      = {Semiorder,Biorder,UTILITY DISCRIMINATION,REPRESENTATIONS,INDIFFERENCE,Frontier,Interval order,Bi-semiorder,Conjoint measurement,DIMENSION,BIORDERS,GRAPHS,ORDERS},
  language     = {eng},
  pages        = {6--15},
  title        = {Bi-semiorders with frontiers on finite sets},
  url          = {http://dx.doi.org/10.1016/j.jmp.2015.03.002},
  volume       = {66},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: